You asked: Is Zyrtec the same as Zyrtec D?

Despite their names, Zyrtec and Zyrtec-D are not the same drug. They both contain cetirizine hydrochloride, which is used to treat allergy symptoms like sneezing, watery eyes, and an itchy, runny nose. However, Zyrtec-D has an added decongestant. Zyrtec is classified as an oral antihistamine.

Is zyrtec d over the counter?

Available as a prescription drug since 2001, Zyrtec-D is now approved as an over-the-counter drug for the relief of symptoms due to hay fever or other upper respiratory allergies such as runny nose; sneezing; itchy, watery eyes; itchy nose or throat; and nasal congestion.

What is equivalent to Zyrtec D?

If your allergy symptoms include sinus congestion, it may be worth considering Claritin-D (loratadine/pseudoephedrine], Allegra-D (fexofenadine/pseudoephedrine), or Zyrtec-D (cetirizine/pseudoephedrine) for that extra decongestant. Otherwise, these contain the same active ingredients as the medications without the “D.”

Is Zyrtec the same as Zyrtec?

Cetirizine is available under the following different brand names: Zyrtec, Zyrtec Allergy, Children’s Zyrtec Allergy, Children’s Zyrtec Hives Relief, PediaCare Children’s 24 Hour Allergy, Aller-Tec, and Wal-Zyr. 5 mg to 10 mg orally each day, depending on severity of symptoms; not to exceed 10 mg each day.

IT IS INTERESTING:  Does Flonase help with allergy induced asthma?

What is zyrtec d used for?

This medication is used to relieve allergy symptoms such as watery eyes, runny/stuffy nose, itching eyes/nose, and sneezing. It contains 2 medications: cetirizine and pseudoephedrine.

Can I take Zyrtec D everyday?

Zyrtec-D can be taken at any time of the day. Those who experience drowsiness after taking Zyrtec-D may want to take it in the evening. Zyrtec-D also contains pseudoephedrine, which, on its own, is known to cause trouble sleeping.

Is Zyrtec D good for sinus infection?

Along the same lines as OTC options, antihistamine medications, such as Sudafed, Claritin, Zyrtec or Benadryl, can also offer sinus infection symptom relief. While these medications specifically target allergy symptoms, sinus infection symptoms can be similar, making antihistamines worth a try.

Which is better Claritin D or Zyrtec?

Claritin-D and Zyrtec-D are effective for allergy symptoms. With an added decongestant, both medications are effective for treating sinus pressure and nasal congestion. Some studies suggest that Zyrtec is more potent than Claritin. However, Zyrtec may have more sedative effects than Claritin.

Is Allegra D better than Zyrtec?

Is Allegra or Zyrtec more effective? A study looked at 495 patients with seasonal allergies and compared Allegra 180 mg daily to Zyrtec 10 mg daily for two weeks. Both drugs were found to be equally effective in treating allergy symptoms, and Allegra was found to cause less drowsiness than Zyrtec.

Is Claritin as good as Zyrtec?

Zyrtec has a quicker onset of action compared to Claritin and may be more effective than Claritin in reducing allergy symptoms, according to one clinical trial. However, cetirizine, the active ingredient of Zyrtec, has been shown to produce more drowsiness than loratadine.

IT IS INTERESTING:  Your question: Is antihistamines good for hay fever?

Who should not take Zyrtec?

You should not use this medicine if you are allergic to cetirizine or levocetirizine. Cetirizine injection is not for use in children young than 6 years old who have liver or kidney disease. Ask a doctor or pharmacist if it is safe for you to take cetirizine oral if you have any medical conditions.

Is it better to take Zyrtec at night or in the morning?

Cetirizine can be taken at any time of the day. In most people it is non-sedating, so they take it in the morning. However, a percentage of people do find it to be sedating so if it does make you drowsy it is best to take it in the evening. Cetirizine can be taken with or without food.

How quickly does Zyrtec work?

Most people experience at least 24 hours of relief after a single dose. Zyrtec, on the other hand, is fast acting. People who take it may feel relief in as little as one hour. Antihistamines like Zyrtec and Claritin are designed to calm the histamine reaction your body has when it’s exposed to an allergen.

Does Zyrtec D raise blood pressure?

For allergy sufferers with heart disease, medicines such as Allegra, Zyrtec or Claritin should be safe. However, medicines containing decongestants — including Allegra-D, Zyrtec-D and Claritin-D — could increase your blood pressure and heart rate or interfere with your heart medication.13 мая 2019 г.

Is taking Zyrtec D everyday bad for you?

Because antihistamines like Claritin and Zyrtec are now available over the counter, we can trust that they’re generally safe for longterm use, says Shih.17 мая 2018 г.

IT IS INTERESTING:  Best answer: What is the difference between cetirizine and fexofenadine?

Can you get addicted to Zyrtec D?

You CAN become dependent on Zyrtec and have itchy withdrawals from the allergy drug.

No runny nose